Convergence of iterative schemes on metric spaces

Oliver Ebner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)677-686
JournalProceedings of the American Mathematical Society
Volume141
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Cite this

Convergence of iterative schemes on metric spaces. / Ebner, Oliver.

In: Proceedings of the American Mathematical Society, Vol. 141, 2013, p. 677-686.

Research output: Contribution to journalArticleResearchpeer-review

@article{d41902ba99504261975004a1320486d9,
title = "Convergence of iterative schemes on metric spaces",
author = "Oliver Ebner",
year = "2013",
language = "English",
volume = "141",
pages = "677--686",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Convergence of iterative schemes on metric spaces

AU - Ebner, Oliver

PY - 2013

Y1 - 2013

UR - http://www.ams.org/journals/proc/2013-141-02/S0002-9939-2012-11331-0/home.html

M3 - Article

VL - 141

SP - 677

EP - 686

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -